# SDR COMA0160206

- Difficulty date: February 5, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N713CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7245
- Aircraft time: 6,395 hours, 6,562 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R10045
- Part serial: 7245
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER WING PLANK CRACKED AT ACCESS HOLES, 540 CB WS 76.161, 550 AB WS 163.00 AND 550 FB WS 274.319.  BLENDED OUT DAMAGE AND ROTO-PEENED AS REQUIRED IAW REO 601R-57-21-030.
